I had a umbelical hernia repair with the mesh patch done around July 2011. Two days after the surgery I began having a terrible itching mainly my feet and hands but a light rash all over. Sometimes my face and head itch too and other times feel like something hot is touching me. The doc told me to take benadryl as he thought I was allergic to either the keflex or tramadal that I was taking for pain. The itch continued to break through before it was time for the next benadryl. I began to have stuffy nose, sinus infections, etc. Still have the itching off and on plus hot spots mostly on my arms and back...sometimes on my legs. Sometimes itching around the surgury area. Since that time I was put on the generic version of the medrol dose pak..it made me so sick I thought I was going to die. I was so tired and sick...I kept crying. Very frightening..but my GP told me that I had to finished the meds or it would be even worse. Oh my God...I do not know where to turn. I have been through several rounds of the Zpak and amoxicillin but the itching and the sinus congestion, dizziness, tiredness, etc. comes back. Before this all happened I had high energy, took no medicines on a daily basis and now I can hardly stay out of bed...just want to sleep. I feel that it is coming from the patch as I am someone who is drug sensitive and my body rejected the metal pins in my foot after a bunion surgery years ago. I feel tired all the time and often sick on my stomach. I am going to an allergist and they keep wanting to put me on steriods. But I am not going to take them anymore as they are destroying my immune system. Anyone had any of this happeneding or do you know of anyone who has? I am not sure where to go from here???